# SDR SWIA202056172

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT BL9 FLOOR BEAM FROM APPROX. FS 409.00+16 TO APPROX. FS409.00+128 HAS CORROSION.    (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED FLOOR BEAM CAP AT RBL9 FLOOR BEAM APPROX. FS409.00+16 - FS409.00+128 REF CRJ200 SRM 51-42-22, SRM 51-42-21, DWG 601R31005 REV B, DWG 601R31030 REV-N AND DWG601R31117 REV E. COMPLIED WITH ALL STEPS OF REO 601R-53-31-1167 REV -- DATED 2021-01-04. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
